I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 2, PAGES 527-537
Yu. N. Makarov
View as HTML View as gif image View as LaTeX source
The Pad\'e--Hermite's approximations to solutions of linear homogeneous differential equations of the second order with coefficients --- rational functions in
$z$are found. We use only the general properties of differential and recurrent equations but not the explicit form of these solutions.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: July 6, 1999